# SDR IXXA05SMN243S

- Difficulty date: October 13, 2005
- Submitted: November 1, 2005
- Operation: Air carrier
- Aircraft: N829BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45994
- Aircraft time: 89,672 hours, 36,136 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Elongated
- Location: Te Flaps
- Part time: 89,672 hours, 36,136 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, RT WING CTR L/E SLOT VANE HAS ELONGATED HOLES AT STA XILD 7095.  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 NR 05461 DATED 10-10-05, SEMAN DWG NR ED-4081 DATED 10-08-05, EO SEMAN NR 20051290 DATED 10-10-05.  REMOVED FASTENERS IAW DC8 SRM 51-1-21, DC8 SRM 51-3-0.  REMOVED DAMAGED SECTION IAW SEMAN DWG NR ED-4081.  NDT INSPECTED IAW DC8 NDT SPM PART 06-10-01-001.  NEITHER CRACK NOR CORROSION FOUND.  FAB`D EXTERNAL REPAIR DOUBLER, FILLER & INTERNAL DOUBLER IAW SEMAN DWG NR ED-4081.  CLEANED, TREATED,   INSTALLED REPAIR PARTS IAW SEMAN DWG NR ED-4081, DC8 SRM 51-1-21, DC8 SRM 51-3-0, DC8 SRM 51-1-20D, DC8 SRM 51-3-1 (TQ).
